MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS AND ECLIPSE HEAD IMPACTOR; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS AND ECLIPSE HEAD IMPACTOR; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS AND ECLIPSE HEAD IMPACTOR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint allegation confirmed based on the photo provided by the reporter.Visual inspection revealed the ar-9202-13 impactor handle was broken.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.
 
Event or Problem Description
It was reported on 02/21/2023 by a sales representative via sems that an ar-9202-13 impactor handle broke off.Case involvement, no patient effect.

Brand Name
UNIVERS AND ECLIPSE HEAD IMPACTOR
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19541774
Report Number1220246-2024-05833
Device Sequence Number7513318
Product Code LXH
UDI-Device Identifier00888867058378
UDI-Public00888867058378
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS AND ECLIPSE HEAD IMPACTOR
Device Catalogue NumberAR-9202-13
Device Lot Number052027
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2023
Initial Report FDA Received Date06/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown